Alert archive / Missouri / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 159, NWS Springfield, MO

June 27, 2013Crawford County, Kansas; Barton County, Vernon County, Missouri

NWS Springfield, MO issued this severe thunderstorm warning at Jun 27, 2013, 11:52 PM CDT for Crawford County, Kansas; Barton County, Vernon County, Missouri. It was in force for 53 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 27, 2013, 11:52 PM CDT (04:52 UTC)
Expired
Jun 28, 2013, 12:45 AM CDT
In force
53 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Crawford County, KS, Barton County, MO, Vernon County, MO

The radar

The Springfield radar (KSGF), 117 km from the middle of the area, began a volume at 04:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 28, 12:15 AM CDTTSTM WND GST 701 N Arma, KS
Jun 28, 12:20 AM CDTTSTM WND DMGPittsburg, KSPOWER LINES REPORTED DOWN.
Jun 28, 12:25 AM CDTTSTM WND GST 601 S Pittsburg, KSALSO POWER FLASHES IN SOUTH PART OF TOWN.
Jun 28, 12:25 AM CDTNON-TSTM WND GST 601 S Pittsburg, KSALSO POWER FLASHES IN SOUTH PART OF TOWN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 23 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 27, 9:48 PM CDTSevere Thunderstorm WatchSPC2 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 4.9 hours before the alert went out and 106 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2013-06-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3692 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2013-06-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 51 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3692 J/kg
Mixed-layer CIN
-93 J/kg
Mixed-layer LCL
1460 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
51 m²/s²
0-3 km storm-relative helicity
120 m²/s²
Significant tornado parameter
0.2
Supercell composite
4.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

472 
WUUS53 KSGF 280452
SVRSGF
KSC037-MOC011-217-280545-
/O.NEW.KSGF.SV.W.0159.130628T0452Z-130628T0545Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1152 PM CDT THU JUN 27 2013

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CRAWFORD COUNTY IN SOUTHEAST KANSAS...
  BARTON COUNTY IN SOUTHWEST MISSOURI...
  SOUTHERN VERNON COUNTY IN WEST CENTRAL MISSOURI...

* UNTIL 1245 AM CDT

* AT 1148 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE    
  EXTENDING FROM NEAR FORT SCOTT TO BRAZILTON...AND MOVING SOUTHEAST 
  AT 40 MPH.

  HAZARD...60 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  ARCADIA...ARMA...BEULAH...BOSTON...BRAZILTON...BRONAUGH...
  BURGESS...CROWEBURG...ENGLEVALE...FARLINGTON...FRANKLIN...
  FRONTENAC...GIRARD...GOLDEN CITY...GREENBUSH...HANNON...HEPLER...
  IANTHA...IRWIN...KENOMA...LAMAR HEIGHTS...LAMAR...LIBERAL...LONE
  OAK...MILFORD...MILO...MINDENMINES...MOUNDVILLE...MULBERRY...
  NASHVILLE...OAKTON...OSKALOOSA...PITTSBURG...POLK...RINGO...
  SHELDON...VERDELLA...WALNUT AND YALE.

THIS WARNING ALSO INCLUDES PRAIRIE STATE PARK. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3767 9509 3767 9462 3787 9461 3768 9407
      3735 9408 3737 9462 3735 9462 3748 9509
TIME...MOT...LOC 0452Z 295DEG 34KT 3783 9477 3767 9476
          3756 9493

HAIL...<.75IN
WIND...60MPH

$$

CRAMER
3 follow-up statements
193 
WWUS53 KSGF 280517
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1217 AM CDT FRI JUN 28 2013

KSC037-MOC011-217-280545-
/O.CON.KSGF.SV.W.0159.000000T0000Z-130628T0545Z/
CRAWFORD KS-BARTON MO-VERNON MO-
1217 AM CDT FRI JUN 28 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN
VERNON...BARTON AND CRAWFORD COUNTIES UNTIL 1245 AM CDT...

AT 1214 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM ENGLEVALE TO ARMA TO GIRARD...AND MOVING EAST AT 30
MPH.

HAZARD...60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
ARCADIA...ARMA...ENGLEVALE...FRONTENAC...GIRARD...GOLDEN CITY...
LAMAR...LIBERAL...MINDENMINES...MULBERRY...PITTSBURG...SHELDON AND
VERDELLA.

THIS WARNING ALSO INCLUDES PRAIRIE STATE PARK. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM CDT FRIDAY
MORNING FOR SOUTHEAST KANSAS AND SOUTHERN MISSOURI.

LAT...LON 3760 9490 3767 9486 3767 9462 3782 9446
      3768 9407 3735 9408 3737 9462 3735 9462
      3743 9492 3746 9498 3749 9501
TIME...MOT...LOC 0517Z 289DEG 24KT 3765 9472 3755 9470
          3747 9486

HAIL...<.75IN
WIND...60MPH

$$

CRAMER
792 
WWUS53 KSGF 280536
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1236 AM CDT FRI JUN 28 2013

KSC037-MOC217-280546-
/O.CAN.KSGF.SV.W.0159.000000T0000Z-130628T0545Z/
CRAWFORD KS-VERNON MO-
1236 AM CDT FRI JUN 28 2013

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN VERNON AND CRAWFORD
COUNTIES IS CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE 
WARNED AREA.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM CDT FRIDAY
MORNING FOR SOUTHEAST KANSAS AND SOUTHERN MISSOURI.

LAT...LON 3742 9462 3765 9434 3764 9408 3760 9407
      3735 9408 3737 9462
TIME...MOT...LOC 0536Z 289DEG 24KT 3764 9420 3737 9454

$$

MOC011-280545-
/O.CON.KSGF.SV.W.0159.000000T0000Z-130628T0545Z/
BARTON MO-
1236 AM CDT FRI JUN 28 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR BARTON COUNTY
UNTIL 1245 AM CDT...

AT 1231 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 11 MILES NORTH OF LAMAR TO 18 MILES SOUTHWEST OF
LAMAR...AND MOVING EAST AT 30 MPH.

HAZARD...60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
GOLDEN CITY AND LAMAR.

THIS WARNING ALSO INCLUDES PRAIRIE STATE PARK. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM CDT FRIDAY
MORNING FOR SOUTHEAST KANSAS AND SOUTHERN MISSOURI.

LAT...LON 3742 9462 3765 9434 3764 9408 3760 9407
      3735 9408 3737 9462
TIME...MOT...LOC 0536Z 289DEG 24KT 3764 9420 3737 9454

HAIL...<.75IN
WIND...60MPH

$$

CRAMER
034 
WWUS53 KSGF 280551
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1251 AM CDT FRI JUN 28 2013

MOC011-280601-
/O.EXP.KSGF.SV.W.0159.000000T0000Z-130628T0545Z/
BARTON MO-
1251 AM CDT FRI JUN 28 2013

...THE SEVERE THUNDERSTORM WARNING FOR BARTON COUNTY HAS EXPIRED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS WEAKENED BELOW
SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY.  HOWEVER...HEAVY RAIN IS STILL POSSIBLE WITH THESE
THUNDERSTORMS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM CDT FRIDAY
MORNING FOR SOUTHEAST KANSAS AND SOUTHERN MISSOURI.

LAT...LON 3742 9462 3765 9434 3764 9408 3760 9407
      3735 9408 3737 9462
TIME...MOT...LOC 0536Z 289DEG 24KT 3764 9420 3737 9454

$$

CRAMER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 27, 11:07 PM CDT, 45 minutes earlier.

Area forecast discussion, Jun 27, 11:07 PM CDT, 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1107 PM CDT THU JUN 27 2013

...MESOSCALE UPDATE...

.MESOSCALE DISCUSSION...
ISSUED AT 1107 PM CDT THU JUN 27 2013

AFTER PERCOLATING ACROSS THE GREATER TOPEKA AREA FOR THE BETTER
PART OF 4 HOURS...SOMEWHAT DISORGANIZED CLUSTER OF CONVECTION IS
FINALLY STARTING TO MAKE ITS WAY SOUTHEAST INTO THE SGF CWA. MUCH
OF THIS CONVECTION HAS SEEMINGLY BEEN ROOTED JUST ABOVE THE
BOUNDARY LAYER...ON TOP OF A REMNANT COLD POOL FROM THE EARLY
EVENING MCS THAT AFFECTED MUCH OF KANSAS. THIS HAS LIKELY
PREVENTED THE CONVECTION FROM BECOMING BETTER ORGANIZED INTO A
FORWARD PROPAGATING MCS.

AS WE HEAD INTO THE OVERNIGHT HOURS...ANY CONVECTION THAT CAN MOVE
SOUTH INTO THE SGF CWA SHOULD HAVE AN OPPORTUNITY TO PRODUCE AT
LEAST SCATTERED SEVERE WEATHER...AS THE AIRMASS FURTHER SOUTH IS
FAR MORE FAVORABLE FOR SEVERE WEATHER (ESPECIALLY DAMAGING WIND
GUSTS) THAN ACROSS NORTHERN MISSOURI/NORTHEASTERN KANSAS. PRIMARY
THREAT REMAINS STRAIGHT LINE WIND GUSTS...WITH A SECONDARY THREAT
OF A FEW SEVERE HAIL STONES. THE TORNADO THREAT REMAINS NEARLY
ZERO.

STORMS MAY CONTINUE TO PERCOLATE FOR A WHILE ONCE THEY MOVE INTO
THE SGF CWA...THOUGH THE SEVERE THREAT SHOULD SLOWLY WANE WITH
TIME...GIVEN A SLOWLY COOLING BOUNDARY LAYER.

&&

.SHORT TERM...(THIS EVENING THROUGH FRIDAY)
ISSUED AT 330 PM CDT THU JUN 27 2013

WARM AND HUMID CONDITIONS ARE OCCURRING ACROSS THE REGION THIS
AFTERNOON. TEMPERATURES ARE GENERALLY IN THE LOWER TO MIDDLE 90S
WITH HEAT INDEX VALUES IN THE 100 TO 109 RANGE...WITH THE HIGHEST
READINGS OCCURRING ALONG AND SOUTHWEST OF AN OSCEOLA TO
SPRINGFIELD TO ALTON MISSOURI LINE. THESE CONDITIONS WILL PERSIST
THROUGH THE REMINDER OF THE AFTERNOON HOURS INTO EARLY THIS
EVENING. WILL KEEP THE HEAT ADVISORY GOING AS IS UNTIL 8 PM FOR
THESE LOCATIONS.

AN OUTFLOW BOUNDARY THAT DEVELOPED WITH CONVECTION ACROSS NORTHERN
MISSOURI THIS MORNING IS CURRENTLY PUSHING SOUTH ACROSS THE AREA
THIS AFTERNOON. THE AREA REMAINS FAIRLY CAPPED DUE TO A WARM
AIRMASS...AND VERY LITTLE DEVELOPMENT HAS OCCURRED ON THIS
BOUNDARY. A FEW ISOLATED STORMS HAVE BEEN ABLE TO DEVELOP ACROSS
CENTRAL MISSOURI AND MAY REMAIN POSSIBLE ACROSS THE EASTERN
OZARKS THIS AFTERNOON AS THE OUTFLOW PUSHES SOUTH...THOUGH MOST
LOCATIONS SHOULD REMAIN DRY.

A SURFACE FRONT IS CURRENTLY LOCATED ACROSS NORTHERN AND WESTERN
KANSAS THIS AFTERNOON AND STORMS ARE BEGINNING TO DEVELOP ON THIS
BOUNDARY. THIS TREND WILL CONTINUE THIS AFTERNOON AND THESE STORMS
WILL FORM INTO A LINE LATER THIS AFTERNOON AND WILL ACCELERATE TO
THE SOUTHEAST TOWARDS THE AREA THIS EVENING...EXITING THE AREA
OVERNIGHT. LOCATIONS WITH THE BETTER POTENTIAL TO BE AFFECTED BY
THIS ACTIVITY WILL BE FARTHER TO THE WEST...GENERALLY ALONG AND
WEST OF HIGHWAY 65. THERE ARE MORE QUESTIONS HOW FAR EAST OF
HIGHWAY 65 THIS ACTIVITY CAN MAKE IT....THOUGH THUNDERSTORMS ARE
STILL POSSIBLE EAST OF HIGHWAY 65 THIS EVENING INTO THE OVERNIGHT
HOURS. THE FORCING ALONG THE FRONT/COLD POOL THAT DEVELOPS FROM
THE STORMS ACROSS KANSAS SHOULD BE ENOUGH TO BREAK THE CAP ACROSS
THE AREA AND WITH STRONG THETA-E DIFFERENCE AND A VERY UNSTABLE
AIRMASS WILL RESULT IN A STRONG DAMAGING WIND RISK WITH WINDS IN
EXCESS OF 70 TO 80 MPH LIKELY ALONG THIS LINE WITH THE BEST
POTENTIAL FOR WINDS THAT STRONG BEING WEST OF INTERSTATE 49. THERE IS
A HAIL RISK...BUT WITH THESE STORMS EXPECTED TO BE LINEAR IN
NATURE THIS POTENTIAL IS MORE LIMITED WITH GENERALLY UP TO
QUARTERS POSSIBLE. TIMING OF THIS AREA WILL GENERALLY BE BETWEEN 7
AND 10 PM ALONG AND WEST OF THE INTERSTATE 49 CORRIDOR AND BETWEEN
8 AND MIDNIGHT WEST OF HIGHWAY 65. THERE ARE MORE QUESTIONS IF
THIS LINE OF STORMS CAN MAKE IT EAST OF HIGHWAY 65...AND WILL HAVE
TO SEE EXACTLY WHERE THIS LINE SETS UP ACROSS KANSAS.

FRIDAY SHOULD GENERALLY BE DRY...THOUGH AN ISOLATED AFTERNOON
THUNDERSTORM MAY BE POSSIBLE IF ENOUGH INSTABILITY CAN DEVELOP...
THOUGH THIS POTENTIAL LOOKS REALLY LIMITED. TEMPERATURES WILL BE COOLER
ON FRIDAY THAN TODAY...BUT HIGHS WILL STILL TOP OUT IN THE UPPER 80S
TO THE LOWER 90S.

.LONG TERM...(FRIDAY NIGHT THROUGH THURSDAY)
ISSUED AT 330 PM CDT THU JUN 27 2013

AN UPPER LEVEL LOW WILL BUILD SOUTHWEST OUT OF THE GREAT LAKES
REGION OVER THE CENTRAL U.S. THIS WEEKEND THROUGH MUCH OF NEXT
WEEK. THIS WILL PUSH THE UPPER LEVEL RIDGE AND HOT AND MUGGY
CONDITIONS BACK TO THE WEST AND ALLOW A COOLER AIRMASS TO SPREAD INTO
THE REGION. HIGHS THIS WEEKEND THROUGH NEXT WEEK WILL GENERALLY BE IN
THE UPPER 70S TO THE MIDDLE 80S EACH AFTERNOON AS LOWS DROP INTO
THE LOWER TO MIDDLE 60S EACH NIGHT. THERE COULD BE PERIODS OF
SHOWERS AND THUNDERSTORMS AT TIMES AS THE UPPER LEVEL LOW REMAINS
OVER THE REGION BUT NO SEVERE WEATHER OR WASH OUT IS EXPECTED.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z FRIDAY EVENING)
ISSUED AT 630 PM CDT THU JUN 27 2013

STRONG/SEVERE CONVECTION CONTINUES TO FIRE ALONG A COLD FRONT TO
THE WEST AND NORTHWEST OF THE CWA. IF THIS LINE CAN FILL IN
BETWEEN SALINA AND KANSAS CITY...IT WILL LIKELY AFFECT THE TAF
SITES THIS EVENING BETWEEN 02Z AND 04Z. IF IT DOESNT FILL IN...THE
CURRENT CONVECTION TO THE WEST WILL LIKELY MISS OUR SITES TO THE
WEST. HAVE CURRENTLY PUT IN A TEMPO GROUP...ROUGHLY USING THE
LATEST HRRR AS TIMING GUIDANCE AFFECTING THE TAF SITES THIS
EVENING. PRIOR TO AND AFTER THE CONVECTION...VFR CONDITIONS
EXPECTED. DURING CONVECTION...GENERALLY MVFR CONDITIONS EXPECTED.

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
&&

MESOSCALE...BOXELL
SHORT TERM...WISE
LONG TERM...WISE
AVIATION...LINDENBERG
Hazardous weather outlook, Jun 27, 10:13 PM CDT, 1 hour 39 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1013 PM CDT THU JUN 27 2013

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-290315-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
1013 PM CDT THU JUN 27 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...TONIGHT.

WEATHER HAZARDS EXPECTED...

  ELEVATED HAIL RISK.
  ELEVATED THUNDERSTORM WIND DAMAGE RISK.
  SIGNIFICANT LIGHTNING RISK.

DISCUSSION...

  A CLUSTER OF THUNDERSTORMS WILL CONTINUE TO MOVE SOUTHEAST INTO
  THE OUTLOOK AREA LATE THIS EVENING INTO THE OVERNIGHT HOURS.
  AREAS ALONG AND WEST OF U.S. 65 ARE MOST LIKELY TO EXPERIENCE
  THUNDERSTORMS. WIND GUSTS IN EXCESS OF 70 MPH CAN BE EXPECTED
  WITH THESE STORMS...ALONG WITH A FEW INSTANCES OF HAIL LARGER
  THAN QUARTERS. THE TORNADO THREAT WITH THESE STORMS IS VERY LOW.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

  HEAT INDEX VALUES WILL WARM INTO THE MID TO UPPER 90S ACROSS
  EXTREME SOUTHEASTERN KANSAS AND FAR SOUTHERN MISSOURI FRIDAY
  AFTERNOON.

  THUNDERSTORMS MAY BE POSSIBLE FROM TIME TO TIME SUNDAY INTO
  NEXT WEEK AS AN UPPER LEVEL LOW IS OVER THE REGION. NO SEVERE
  WEATHER IS EXPECTED.

.SPOTTER INFORMATION STATEMENT...

  SPOTTER ACTIVATION MAY BE NEEDED OVER THE NEXT FEW HOURS ACROSS
  THE INTERSTATE 49 CORRIDOR.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

BOXELL

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 27, 11:17 PM CDTSevere Thunderstorm WarningSGFBourbon58 min
Jun 28, 12:11 AM CDTSevere Thunderstorm WarningSGFBenton, St. Clair64 min
Jun 28, 12:23 AM CDTSevere Thunderstorm WarningSGFMorgan52 min
Jun 28, 12:37 AM CDTSpecial Weather StatementSGFCamden, Hickory, Miller23 min
Jun 28, 12:53 AM CDTSevere Thunderstorm WarningSGFCamden, Miller67 min
Jun 28, 12:59 AM CDTSevere Thunderstorm WarningSGFDade, Greene, Jasper, Lawrence, Newton61 min
Jun 28, 1:20 AM CDTSevere Thunderstorm WarningSGFDallas, Greene, Polk55 min
Jun 28, 1:38 AM CDTSevere Thunderstorm WarningSGFMaries, Phelps, Pulaski67 min
Jun 28, 1:41 AM CDTSevere Thunderstorm WarningSGFChristian, Webster64 min
Jun 28, 1:43 AM CDTSevere Thunderstorm WarningSGFLaclede62 min
Jun 28, 2:06 AM CDTSevere Thunderstorm WarningSGFDent, Texas, Wright54 min
Jun 28, 2:21 AM CDTSevere Thunderstorm WarningSGFDouglas54 min
Jun 28, 2:33 AM CDTSevere Thunderstorm WarningSGFOzark, Taney57 min
Jun 28, 2:53 AM CDTSevere Thunderstorm WarningSGFShannon67 min
Jun 28, 3:00 AM CDTSevere Thunderstorm WarningSGFTexas, Wright45 min
Jun 28, 3:06 AM CDTSevere Thunderstorm WarningSGFHowell, Oregon54 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2013Severe Thunderstorm Warnings in Kansas, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.